# SDR DALA2018092605765

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 70,392 hours, 18,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6810, L/P 4723744) EMERGENCY LIGHT AT R2 DOOR INOP (FORM SEAT 19F TO 25F). REMOVE AND REPLACE EMERGENCY BATTERY AT R2 DOOR, NO FIX. REMOVE AND REPLACE EMERGENCY BATTERY SUPPLY CHARGER PER B757. AMM 33-51. OPS CHECK OK.
